Zyrtec® Allergy 24 Hour 10mg Liquid Gels

Zyrtec® Allergy 24 Hour 10mg Liquid Gels

Zyrtec®

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Cetirizine HCl antihistamine 10 mg capsules. Indoor & outdoor allergies. Liquid-filled capsules. 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Active ingredient sourced from India. Manufactured in USA. Temporarily relieves these symptoms due to hay
...more >>

Ingredients

Active (in each capsule): Cetirizine HCl 10 mg...Purpose: Antihistamine. Inactive: Gelatin, Glycerin, Mannitol, Pharmaceutical Ink, Polyethylene Glycol 400, Purified Water, Sodium Hydroxide, Sorbitan, Sorbitol.

Directions

Adults and children 6 years and over: One 10mg capsule once daily; Do not take more than one 10mg capsule in 24 hours. A 5mg product may be appropriate for less severe symptoms. Adults 65 years and over: Ask a doctor. Children under 6 years of age: Ask a doctor. Consumers with liver or kidney disease: Ask a doctor. Other information: Store between 20-25C (68-77F); Avoid high humidity and excessive heat above 40C (104F); Protect from light; Do not use if foil inner seal printed with “Safety Seal®” is broken or missing.

Always refer to the actual package for the most accurate information